×

Found 3,863 Documents (Results 1–100)

100
MathJax

Uniform approximation of functions by solutions of strongly elliptic equations of second order on compact subsets of \(\mathbb{R}^2\). (English. Russian original) Zbl 07498883

Sb. Math. 212, No. 12, 1730-1745 (2021); translation from Mat. Sb. 212, No. 12, 1730-1745 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Ridge functions and applications in neural networks. (English) Zbl 07498870

Mathematical Surveys and Monographs 263. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6765-4/pbk; 978-1-4704-6800-2/ebook). ix, 186 p. (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the constants in inverse theorems for the first-order derivative. (English. Russian original) Zbl 07485529

Vestn. St. Petersbg. Univ., Math. 54, No. 4, 334-344 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 4, 559-571 (2021).
MSC:  42A10 41A10 41A30
PDF BibTeX XML Cite
Full Text: DOI

Sinc methods on polyhedra. (English) Zbl 1479.41014

Baumann, Gerd (ed.), New sinc methods of numerical analysis. Festschrift in honor of Frank Stenger’s 80th birthday. Based on the presentations at the symposium, Rhodes, Greece, September 13–18, 2018. Cham: Birkhäuser. Trends Math., 163-224 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Regularising infinite products by the asymptotics of finite products. (English) Zbl 1482.40002

Albeverio, Sergio (ed.) et al., Schrödinger operators, spectral analysis and number theory. In memory of Erik Balslev. Cham: Springer. Springer Proc. Math. Stat. 348, 255-269 (2021).
PDF BibTeX XML Cite
Full Text: DOI

A Chebyshev-type theorem characterizing best approximation of a continuous function by elements of the sum of two algebras. (English. Russian original) Zbl 1468.41011

Math. Notes 109, No. 1, 15-20 (2021); translation from Mat. Zametki 109, No. 1, 19-26 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Criteria for \(C^1\)-approximability of functions on compact sets in \(\mathbb{R}^N\), \(N\geq3\), by solutions of second-order homogeneous elliptic equations. (English. Russian original) Zbl 1469.35099

Izv. Math. 85, No. 3, 483-505 (2021); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 85, No. 3, 154-177 (2021).
MSC:  35J15 35A35 41A30
PDF BibTeX XML Cite
Full Text: DOI

Approximative properties of the three-harmonic Poisson integrals on the classes \({W}_{\beta}^r{H}^{\alpha } \). (English. Ukrainian original) Zbl 1461.42002

J. Math. Sci., New York 254, No. 3, 397-405 (2021); translation from Ukr. Mat. Visn. 17, No. 4, 538-548 (2020).
MSC:  42A10 41A30 42A05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software